Connect with others who understand.

sign up log in
Resources
About MyMSTeam

Connect with others who understand.

sign up log in
Resources
About MyMSTeam
Real members of MyMSTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Betasearon Injections

Betasearon Injections

Has anyone experienced side effects from missing doses of injections. My insurance company decided to switch me from betaseron to extavia. Due to formalities I will be without injections for a week. How will this make me feel?

edited, originally posted over 6 years ago
A MyMSTeam Member said:

I just switched from Tecfidera (which I could not handle the side effects) to Gilenya. I went without a DMD for 4 months. I was fine and really felt good during that time. I hope the same for you. Good luck! Let us know how it went.

posted over 6 years ago
A MyMSTeam Member said:

Thank you Irene. I just worried that I will have a relapse waiting on them to process the paperwork.

posted over 6 years ago
A MyMSTeam Member said:

Same thing happened to me. Insurance, a pain to live with, but can't live without! I too was about a week between betaseron and extavia and I didn't notice anything during that time. Also, I didn't have to do the dose ramping up again, just started extavia at the full dose. Hope it goes well for you.

posted over 6 years ago
Already a Member? Log in